# SDR AALA202406129034

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 79,978 hours, 32,639 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 836804
- Condition: Loose
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED 7 MINUTES PRIOR TO LANDING AT CLT DUE TO THE FLIGHT CREW REPORTING A LANDING GEAR DOOR NOT CLOSED ECAM WITH LEFT MAIN LANDING GEAR DOOR AMBER. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND FORWARD TARGET LOOSE ON LEFT HAND MAIN LANDING GEAR DOOR UPLOCK AND SECURED IT PER AMM 32-31-33. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
